# SDR ASOA01132

- Difficulty date: August 11, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N245AS
- Make and model: Emb EMB-120
- Aircraft serial: 120075
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4011 - DURING DAILY INSPECTION IN ABY, MAINTENANCE FOUND THE FORWARD MOST SET OF EMERGENCY LIGHTS WENT OUT AFTER 30 SECONDS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
